# SDR AALA201705029050

- Difficulty date: April 28, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 13,332 hours, 5,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Closeout Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSEOUT AT SEAT 15F EMERGENCY EXIT DAMAGED. REMOVED AND REPLACED CLOSEOUT AT SEAT 15F EMERGENCY EXIT IAW ESO 90861 PAG 10123 OK FOR SVC. THE AIRCRAFT WAS NOT GROUNDED.
